# SDR 2904050703

- Difficulty date: May 7, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N4027Q
- Make and model: Snias AS350B2
- Aircraft serial: 2904
- Aircraft time: 3,252 hours, 10,228 cycles
- Engine: Tmeca ARRIEL2B
- Engine time: 3,153 hours, 9,764 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 9710831
- Part serial: JA1355
- Condition: Inoperative
- Location: Cockpit
- Part time: 3,252 hours
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TECHNOSONIC TFM-500 RADIO WILL NOT POWER UP.
